# SDR BAQA081081

- Difficulty date: October 1, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N118WS
- Make and model: Urocop EC135T1
- Aircraft serial: 0089
- Aircraft time: 1,423 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Switch
- Part number: 071124201
- Part serial: 30361
- Condition: Inoperative
- Location: Slave Control
- Part time: 1,424 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCHANGE UNIT.  SLAVING ACCESSORY INOPERATIVE IN SLAVE MOD.  CORE RETURN REPLACED WITH SERVICEABLE UNIT.
